# SDR MASA200600070

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,269 hours, 14,859 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0611
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 12,398 hours, 9,137 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6015 PHX - ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO A FLIGHT SPOILER CAUTION MESSAGE.  MX REPLACED NR 1 SECU.
